RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 1, Pages 50–56 (Mi izv1763)  

This article is cited in 7 scientific papers (total in 7 papers)

On the Gorenstein property of the ring of invariants of a Gorenstein ring

V. A. Khinich


Abstract: In this paper we give necessary and sufficient conditions allowing us to tell whether or not the ring of invariants of a Gorenstein ring is Gorenstein.
Bibliography: 8 titles.

Full text: PDF file (756 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:1, 47–53

Bibliographic databases:

UDC: 519.4
MSC: Primary 13H10; Secondary 14M05
Received: 05.07.1974

Citation: V. A. Khinich, “On the Gorenstein property of the ring of invariants of a Gorenstein ring”, Izv. Akad. Nauk SSSR Ser. Mat., 40:1 (1976), 50–56; Math. USSR-Izv., 10:1 (1976), 47–53

Citation in format AMSBIB
\Bibitem{Khi76}
\by V.~A.~Khinich
\paper On the Gorenstein property of the ring of invariants of a~Gorenstein ring
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 1
\pages 50--56
\mathnet{http://mi.mathnet.ru/izv1763}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=424839}
\zmath{https://zbmath.org/?q=an:0341.13010}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 1
\pages 47--53
\crossref{https://doi.org/10.1070/IM1976v010n01ABEH001677}


Linking options:
  • http://mi.mathnet.ru/eng/izv1763
  • http://mi.mathnet.ru/eng/izv/v40/i1/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Strogalov, “The canonical module and anti-invariant elements”, Math. USSR-Izv., 11:6 (1977), 1151–1174  mathnet  crossref  mathscinet  zmath
    2. V. A. Khinich, “On Gorenstein modules of a ring of invariants”, Russian Math. Surveys, 33:5 (1978), 195–196  mathnet  crossref  mathscinet  zmath
    3. Haruhisa Nakajima, “Rings of invariants of finite groups which are hypersurfaces”, Journal of Algebra, 80:2 (1983), 279  crossref
    4. Annetta G Aramova, “Reductive derivations of local rings of characteristic p”, Journal of Algebra, 109:2 (1987), 394  crossref
    5. Tadashi Tomaru, “Cyclic quotients of 2-dimensional quasi-homogeneous hypersurface singularities”, Math Z, 210:1 (1992), 225  crossref  mathscinet  zmath  isi
    6. Annetta G Aramova, “Symmetric products of Gorenstein varieties”, Journal of Algebra, 146:2 (1992), 482  crossref
    7. Peter Fleischmann, Chris Woodcock, “Relative invariants, ideal classes and quasi-canonical modules of modular rings of invariants”, Journal of Algebra, 2011  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:190
    Full text:70
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019